# SDR AWXA0001752

- Difficulty date: May 14, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHS INTERCOSTAL ATWL 207 HAS CRACK IN WEB AT BS 179.5 APPROX 1.25 INCH LONG.  REMOVED DAMAGED WEB; FABBED AND INSTALLED NEW WEB IAW DWG 65-45833 AND SRM 51-40-2.
